# SDR ASAA2013111296438

- Difficulty date: November 12, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69482773
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY BRACKET CRACKED FOR SHELF E1-3, FOUND DURING CLEANING OF E & E BAY, GROUNDED. R & R DAMAGED BRACKET IAW SRM 51-40-02-0G-0, 51-40-05-0G-0, AND DWG 69-48277.
